RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 240, Pages 21–42 (Mi tm381)  

This article is cited in 3 scientific papers (total in 4 papers)

On Shokurov's Work Prelimiting Flips

V. A. Iskovskikh

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The proof of the existence of a 3-fold log flip is presented that is based on the ideas of Shokurov's work Prelimiting Flips. On the one hand, this paper is an attempt to explain the ideas of that work through a specific example, and, on the other hand, to single out a specific result from this large work, a new simple proof of the existence of a 3-fold log flip.

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 240, 16–36

Bibliographic databases:
UDC: 512.7
Received in September 2002

Citation: V. A. Iskovskikh, “On Shokurov's Work Prelimiting Flips”, Birational geometry: Linear systems and finitely generated algebras, Collected papers, Tr. Mat. Inst. Steklova, 240, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 21–42; Proc. Steklov Inst. Math., 240 (2003), 16–36

Citation in format AMSBIB
\Bibitem{Isk03}
\by V.~A.~Iskovskikh
\paper On Shokurov's Work \textit {Prelimiting Flips}
\inbook Birational geometry: Linear systems and finitely generated algebras
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 240
\pages 21--42
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1993747}
\zmath{https://zbmath.org/?q=an:1082.14018}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 240
\pages 16--36


Linking options:
  • http://mi.mathnet.ru/eng/tm381
  • http://mi.mathnet.ru/eng/tm/v240/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Iskovskikh, “b-Divisors and Functional Algebras According to Shokurov”, Proc. Steklov Inst. Math., 240 (2003), 4–15  mathnet  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 240 (2003), 75–213  mathnet  mathscinet  zmath
    3. V. A. Iskovskikh, V. V. Shokurov, “Birational models and flips”, Russian Math. Surveys, 60:1 (2005), 27–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. F. A. Bogomolov, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (obituary)”, Russian Math. Surveys, 64:5 (2009), 939–946  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:326
    Full text:89
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020